MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 32MM I.D. SIZE D HIGH WALL LINER; PROTHESIS, HIP

ZIMMER BIOMET, INC. G7 32MM I.D. SIZE D HIGH WALL LINER; PROTHESIS, HIP
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Fall (1848); Joint Dislocation (2374)
Date of Event 11/26/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: cat# 110010263 lot 65273694 g7 osseoti multihole 50mm d.Cat# 00625006530 lot j7370441 bone screw self-tapping 6.5 mm dia.30 mm length.Cat# 00625006525 lot j7348344 bone screw self-tapping 6.5 mm dia.25 mm length.Cat# 00877503202 lot 3112555 biolox⮠delta, ceramic femoral head, m, 㸠32/0, taper 12/14.Cat# 00786401320 lot 65603489 femoral stem press-fit collarless.Product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that approximately two years post implantation of a left total hip arthroplasty and incision and drainage for excessive drainage and hematoma requiring joint debridement, the patient was revised due to dislocation.While the patient was in 6 inches of water bent over at waist, the left hip dislocated.The patient subsequently had a closed reduction in the emergency room.The patient had a follow up appointment three days later and given a brace.No additional information available.
 
Event or Problem Description
It was initially reported that the patient was revised two years post implantation of a left total hip arthroplasty; however, the patient was not revised as initially indicated.The patient had an incision and drainage for excessive drainage and hematoma requiring joint debridement.Additional information received that approximately two years post implantation of a left total hip arthroplasty, and approximately one month after a closed reduction for dislocation, the patient was getting up from a stool and fell onto the concrete on the left hip.The patient also hit an elbow and the back of head slightly.Subsequently, the patient had a second dislocation.A closed reduction was performed in the emergency room with a brace applied.No additional information available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4;b5;b6;b7;g3;h2;h3;h6 the following section was corrected: b5 investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b3; h6.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: an initial left total hip arthroscopy was performed and approximately one month later, an incision and drainage was performed for hematoma and excessive drainage.Approximately two years later, while bending in 6 inches of water, the patient dislocated and was reduced in a closed reduction at the emergency room.Approximately one month later, a second dislocation occurred when the patient fell, and another closed reduction was performed.A definitive root cause cannot be determined.This complaint was confirmed based on the provided medical records.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b3; b4; b5; b6; b7; d6b; g3; h2; h3; h6.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
Additional information received.It was reported that approximately 2 years post implantation of a left total hip arthroplasty, the patient was revised due to subsequent encounters of dislocation, including one while getting off of the couch.The head and liner were exchanged without complications.The cup and stem remained implanted.It was reported that no further information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4;g3;h2;h3;h6 additional medical records were provided and reviewed by a health care professional.Review of the available records identified the following: additional medical records show that the patient was having recurrent dislocations.It was ultimately decided to perform a revision approximately 6 months ago.The implants were well fixed, with the liner and head revised.No complications were noted.Root cause remains unchanged.This complaint was confirmed based on the provided medical records.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
G7 32MM I.D. SIZE D HIGH WALL LINER
Common Device Name
PROTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19651130
Report Number0001822565-2024-02202
Device Sequence Number7479713
Product Code LPH
UDI-Device Identifier00889024519268
UDI-Public(01)00889024519268(17)241130(10)64580191
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K190660
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 05/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Model NumberN/A
Device Catalogue Number20123204
Device Lot Number64580191
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2024
Supplement Date Received by Manufacturer07/30/2024
08/08/2024
03/12/2025
05/14/2025
Initial Report FDA Received Date07/01/2024
Supplement Report FDA Received Date08/06/2024
08/09/2024
03/28/2025
05/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/05/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient Weight110 KG
Patient RaceWhite